Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2001, Volume 381, Number 5, Pages 596–598 (Mi dan2279)  

This article is cited in 1 scientific paper (total in 1 paper)

Diffusion in systems with an integral invariant on a torus

V. V. Kozlov



English version:
Doklady Mathematics, 2001, 64:3, 390–392

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Dynamical Systems with Multivalued Integrals on a Torus”, Proc. Steklov Inst. Math., 256 (2007), 188–205  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:100

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021